# SDR DALA2024041904597

- Difficulty date: April 18, 2024
- Submitted: April 19, 2024
- Operation: Air carrier
- Aircraft: N695DL
- Make and model: Boeing 757232
- Aircraft serial: 29727
- Aircraft time: 80,952 hours, 31,814 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Wedge
- Part number: UNKNOWN
- Condition: Damaged
- Location: Nr 6 Slat
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 695 #6 SLAT FAILED WEDGE INSPECTION. CORRECTIVE ACTION: INSTALLED PERMANENT REPAIRS TO I/B AND O/B ENDS OF #6 SLAT PER B757-200 SRM 57-43-02-2R-1 REF B757 SRM 51-70-10. C/W LOW FREQUENCY BOND INSPECTION PER B757 SRM 57-43-02-2R-1, NO DISBOND FOUND. RESTORED FINISH PER B757 SRM 57-43-02-2R-1. (0300286)
